ClickPros Equate Nighttime Sleep Aid Diphenhydramine HCl Caplets, 25 mg, 100 Count 2 Pack Bundle (200 Total) Compare to Simply Sleep + The Truth About Vitamins Guide and Pill Container (4 Items)!

Was: $115.58
Now: $57.79
(No reviews yet) Write a Review
SKU:
ZY453508
UPC:
700433047541
Condition:
New
Availability:
Free Shipping from the USA. Estimated 2-4 days delivery.
Adding to cart… The item has been added
Enjoy a good night's rest with our Equate Nighttime Sleep-Aid Relief Caplets. These sleep-aid tablets help you fall asleep fast and sleep soundly. They're a non-habit-forming sleep-aid that leaves you feeling refreshed and well-rested in the morning. Each tablet contains 25 milligrams of diphenhydramine per dose. Adults and children 12 years and older should follow the provided instructions and take before bedtime or as directed by your doctor to help with occasional sleeplessness. With 100 caplets in every box, you'll enjoy many nights of peaceful rest. Compare the active ingredient to the active ingredient of Simply Sleep. Wake up feeling refreshed with our Equate Nighttime Sleep-Aid Relief Caplets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Diphenhydramine HCl Nighttime Sleep-Aid Relief Caplets, 25mg, 200 Count: Includes Exclusive "The Truth About Vitamins" Guide designed and copyrighted by ClickPros to educate customers about vitamins and dietary supplements. Includes ClickPros convenient, portable, stainless steel Pill Container for your keychain. Any reproduction or use of this guide without the owner's consent is strictly prohibited. This rule is strictly enforced. All ClickPros Guides are not affiliated with Equate. Equate is a registered trademark.